# SDR 7GMB2016071911531

- Difficulty date: July 15, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N286SJ
- Make and model: Emb EMB-145XR
- Aircraft serial: 14501153
- Aircraft time: 3,772 hours, 2,912 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 4891
- Condition: Failed
- Part time: 3,772 hours, 2,912 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS MESSAGE "PTRIM MAIN INOP" DISPLAYED DURING CRUISE. THE CREW FOLLOWED QRH AND DISNEGAGED AUTOPILOT PER THE QRH. AFTER EVALUATING OPERATIONAL REQUIREMENTS, THE OPS AND CREW DECIDED TO DIVERT TO MAINTENANCE BASE AIRPORT. THE AIRCRAFT LANDED SAFELY. MAINTENANCE CONFIRMED THE EICAS MESSAGE AND REPLACED HOTIZONTAL STABILIZER CONTROL UNIT. OPS CHECK GOOD. AIRCRAFT WAS RETURN TO SERVICE.
